5ac81450008f3faf79467911b5569ae7
1

multifactoral diarrhea

by (5)
Updated about 18 hours ago
Created August 19, 2013 at 8:23 AM

18 months ago, blood test showed extremely low potassium and very low vitamin d, so was put on supplements. since it was a mystery, i searched until i found that many years of daily prilosec was the cause, so immediately stopped taking. Last September, magnesium was recommended for diabetic neuropathy and it was a miracle; the burning soles and stinging toes stopped. however, about the same time, i began having incredibly awful diarrhea immediately after and sometimes during each meal. it got so bad i could only eat if i had no plans to leave the house and bathroom for 4 hours. i finally searched and found that magnesium was a source of diarrhea, and after 6 days without, things have slowed down a bit. but tonight when i entered potassium chloride and vitamin d, found that they, too, are causes of diarrhea. so i've taken my last dose of them, too.

What will the results be? return of diabetic neuropathy symptoms, serious drops in potassium and vitamin d levels. tradeoff-hope it will be the end of the diarrhea (11 months is 10 months too much of diarrhea) but the beginning or return of other problems.

Beginning to wonder if oxygen causes diarrhea too. should i give up breathing?

Total Views
365

Recent Activity
543a65b3004bf5a51974fbdd60d666bb

Last Activity
437D AGO

Followers
0

Get Free Paleo Recipes Instantly

1 Answers

543a65b3004bf5a51974fbdd60d666bb
0
4393 ยท August 19, 2013 at 9:09 AM

...11 months (of diarrhea) is 11 months too much of diarrhea

what forms of Magnesium have you been taking? hopefully not magnesium sulfate (epsom salts) or magnesium hydroxide (milk of magnesia, cream of magnesia)...those are used as laxatives

Answer Question

Login to Your PaleoHacks Account

Get Free Paleo Recipes